Journal of Symplectic Geometry

Volume 11 (2013)

Number 1

Polarizations and symplectic isotopies

Pages: 109 – 133

DOI: http://dx.doi.org/10.4310/JSG.2013.v11.n1.a6

Author

Emmanuel Opshtein (Institut de Recherche Mathématique Avancée, Université de Strasbourg et CNRS, Strasbourg, France)

Abstract

The aim of this paper is to explain a link between symplectic isotopies of open objects such as balls and flexibility properties of symplectic hypersurfaces. We get connectedness results for spaces of symplectic ellipsoids or maximal packings of $P^2$.

Full Text (PDF format)